I have dystonia. I mainly have facial symptoms. It started around a year back with a burning sensation near the mouth and lower jaw angle, followed by difficulty while talking because of involuntary movement (crowding) near the cheek, lower jaw, and lips on both sides. Hence I frequently try to stretch these areas using hands while talking. This is associated with the writer's cramps in the left hand. I take Pacitane (Trihexyphenidyl Chloride) TDS, Zapiz 0.25 mg (Clonazepam) OD. I have been taking it for the past five months.
Welcome to icliniq.com.
Dystonia is caused due to improper release of signals from the brain. In this facial case, I suggest exercising regularly for at least 30 minutes per day and the outcome or result will take time. If you have MST (musculoskeletal therapy) machine at home you can apply, but the supervision of an expert is a must. All you can do at home is to do the regular movement of the chin, cheeks, and mouth. Chewing bubble gum also helps in the movement of the entire mouth. Apart from this, by standing in front of the mirror and doing daily exercises in front of a mirror, the patient can attempt to relearn correct posture and head position through the use of visual feedback. The activities involve holding the head still and upright for short periods with rest in-between and a range of head movement exercises.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. face muscles are affected by a rare disorder called oromandibular dystonia. Please read below to know about the causes, diagnosis, and treatment .. ... Read fullI have breathing problem and my head is unable to be lifted without opening the mouth. Please help.
.. the pictures, and it seems you have action induced focal dystonia (attachment removed to protect patient identity). Please tell me how long you have these symptoms, and how does it come and get settled? Does it persist for some time? Again do you ... Read fullCan cramps and diarrhea with fever indicate gastric problem?
I suffered from diarrhea and low-grade fever and after taking multiple antibiotics I got relief but I started to get a new problem ... I was getting stomach cramps and diarrhea that happens suddenly after taking meals (especially in the morning) ...... Read full
Ask your health query to a Wellness Expert online?Ask a Physiotherapist Now